# SDR AALA200803060

- Difficulty date: December 7, 2008
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 28,726 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT - CREW REPORTED NUMBER TWO HYDRAULIC LOW PRESSURE INDICATION INTERMITTENTLY FOLLOWED BY NUMBER ONE HYDRAULIC LOW PRESSURE INDICATION.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO ENGINE DRIVEN PUMP AND CASE DRAIN FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
